Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Irregular periods problem, no menses even after taking T.Sysron N. Could it be due to pregnancy?

due to mine irregular periods(15days once i used to get my periods from past 2 months)earlier it was regular..so consult with doctor, i took T.Sysron-N from the 16th day of last period..one week continues i took.thursday it got over but still i didn t get my periods?is there any chance of pregnacy..if so ..will it be any side effects..actually we are trying for a baby too..
Asked On : Wed, 10 Oct 2012
Answers:  0 Views:  133 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions